# SDR ASOA20150326030H

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 36,130 hours, 27,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 96773
- Condition: Inoperative
- Location: Emergency Light
- Part time: 18,136 hours, 13,510 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE EMERGENCY LIGHT IN THE COCKPIT CEILING AND 1ST EMERGENCY LIGHT IN CABIN CEILING WERE FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NUMBER 1 EMERGENCY LIGHT BATTERY PACK AND CHARGER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
